RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1951, Volume 38, Pages 77–86 (Mi tm1110)  

This article is cited in 12 scientific papers (total in 13 papers)

On a Tauberian theorem

M. V. Keldysh


Full text: PDF file (647 kB)

Bibliographic databases:

Citation: M. V. Keldysh, “On a Tauberian theorem”, Collection of articles. To the sixtieth birthday of academician Ivan Matveevich Vinogradov, Trudy Mat. Inst. Steklov., 38, Acad. Sci. USSR, Moscow, 1951, 77–86

Citation in format AMSBIB
\Bibitem{Kel51}
\by M.~V.~Keldysh
\paper On a Tauberian theorem
\bookinfo Collection of articles. To the sixtieth birthday of academician Ivan Matveevich Vinogradov
\serial Trudy Mat. Inst. Steklov.
\yr 1951
\vol 38
\pages 77--86
\publ Acad. Sci. USSR
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=46463}
\zmath{https://zbmath.org/?q=an:0102.09902}


Linking options:
  • http://mi.mathnet.ru/eng/tm1110
  • http://mi.mathnet.ru/eng/tm/v38/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Babenko, “On summability and convergence of eigenfunction expansions of a differential operator”, Math. USSR-Sb., 20:2 (1973), 157–211  mathnet  crossref  mathscinet  zmath
    2. M. A. Subkhankulov, F. I. An, “Complex Tauberian theorems for the one-sided and two-sided Stieltjes transform”, Math. USSR-Izv., 8:1 (1974), 145–176  mathnet  crossref  mathscinet  zmath
    3. A. A. Shkalikov, “Theorems of Tauberian type on the distribution of zeros of holomorphic functions”, Math. USSR-Sb., 51:2 (1985), 315–344  mathnet  crossref  mathscinet  zmath  isi
    4. Yu. N. Drozhzhinov, B. I. Zavialov, “Multidimensional Tuberian comparison theorems for generalized functions in cones”, Math. USSR-Sb., 54:2 (1986), 499–524  mathnet  crossref  mathscinet  zmath
    5. K. Kh. Boimatov, A. G. Kostyuchenko, “Spectral asymptotics of nonselfadjoint elliptic systems of differential operators on bounded domains”, Math. USSR-Sb., 71:2 (1992), 517–531  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. K. Kh. Boimatov, A. G. Kostyuchenko, “Spectral asymptotics of polynomial pencils of differential operators in bounded domains”, Funct. Anal. Appl., 25:1 (1991), 5–16  mathnet  crossref  mathscinet  zmath  isi
    7. Yu. N. Drozhzhinov, B. I. Zavialov, “Multidimensional tauberian comparison theorems for holomorphic functions of bounded argument”, Math. USSR-Izv., 39:3 (1992), 1097–1112  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. M. K. Kerimov, “On the 90th birthday of Professor Vitalij Arsen'evich Ditkin (1910–1987)”, Comput. Math. Math. Phys., 41:12 (2001), 1677–1717  mathnet  mathscinet  zmath
    9. A. L. Yakymiv, “Tauberian Theorem for the Stieltjes Transform”, Math. Notes, 73:2 (2003), 280–288  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. A. F. Grishin, I. V. Poedintseva, “Towards the Tauberian theorem of Keldysh”, J. Math. Sci. (N. Y.), 134:4 (2006), 2272–2287  mathnet  crossref  mathscinet  zmath
    11. Kh. K. Ishkin, “On analytic properties of Weyl function of Sturm–Liouville operator with a decaying complex potential”, Ufa Math. J., 5:1 (2013), 36–55  mathnet  crossref  mathscinet  elib
    12. A. A. Shkalikov, “Perturbations of self-adjoint and normal operators with discrete spectrum”, Russian Math. Surveys, 71:5 (2016), 907–964  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. Yu. N. Drozhzhinov, “Multidimensional Tauberian theorems for generalized functions”, Russian Math. Surveys, 71:6 (2016), 1081–1134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:271
    Full text:169
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020